Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 129, NWS Cleveland, OH

June 25, 2025Huron County, Sandusky County, Seneca County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2025, 5:02 PM EDT for Huron County, Sandusky County, Seneca County, Ohio. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2025, 5:02 PM EDT (21:02 UTC)
Expired
Jun 25, 2025, 5:45 PM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huron County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:05 PM EDTTSTM WND DMG5 Ssw Bellevue, OHSeveral trees down across Thompson township. Time estimated via radar.
Jun 25, 5:38 PM EDTTSTM WND GST 705 Nw North Fairfield, OH
Jun 25, 5:40 PM EDTTSTM WND GST 606 Nw Willard, OHEstimated 60 mph winds.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

778 
WUUS51 KCLE 252102
SVRCLE
OHC077-143-147-252145-
/O.NEW.KCLE.SV.W.0129.250625T2102Z-250625T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
502 PM EDT Wed Jun 25 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Western Huron County in north central Ohio...
  Northeastern Seneca County in northwestern Ohio...
  Southeastern Sandusky County in northwestern Ohio...

* Until 545 PM EDT.

* At 502 PM EDT, a severe thunderstorm was located near Bellevue, or
  15 miles west of Norwalk, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Bellevue, Willard, Attica, North Fairfield, and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4132 8288 4130 8284 4129 8284 4129 8283
      4115 8256 4099 8276 4100 8284 4119 8304
TIME...MOT...LOC 2102Z 313DEG 10KT 4121 8290 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
3 follow-up statements
122 
WWUS51 KCLE 252111
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
511 PM EDT Wed Jun 25 2025

OHC143-252121-
/O.CAN.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Sandusky OH-
511 PM EDT Wed Jun 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDUSKY COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4123 8296 4126 8277 4115 8256 4099 8276
      4100 8284 4110 8294
TIME...MOT...LOC 2111Z 313DEG 10KT 4119 8287 

$$

OHC077-147-252145-
/O.CON.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Huron OH-Seneca OH-
511 PM EDT Wed Jun 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN HURON AND NORTHEASTERN SENECA COUNTIES...

At 511 PM EDT, a severe thunderstorm was located near Bellevue, or 14
miles west of Norwalk, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Willard, Attica, North Fairfield, and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4123 8296 4126 8277 4115 8256 4099 8276
      4100 8284 4110 8294
TIME...MOT...LOC 2111Z 313DEG 10KT 4119 8287 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
747 
WWUS51 KCLE 252128
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
528 PM EDT Wed Jun 25 2025

OHC147-252138-
/O.CAN.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Seneca OH-
528 PM EDT Wed Jun 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SENECA COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4125 8283 4126 8277 4115 8256 4112 8259
      4105 8269 4106 8283 4109 8284
TIME...MOT...LOC 2128Z 313DEG 10KT 4116 8282 

$$

OHC077-252145-
/O.CON.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Huron OH-
528 PM EDT Wed Jun 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN HURON COUNTY...

At 528 PM EDT, a severe thunderstorm was located 8 miles south of
Bellevue, or 12 miles southwest of Norwalk, moving southeast at 10
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Willard and North Fairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4125 8283 4126 8277 4115 8256 4112 8259
      4105 8269 4106 8283 4109 8284
TIME...MOT...LOC 2128Z 313DEG 10KT 4116 8282 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
637 
WWUS51 KCLE 252144
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
544 PM EDT Wed Jun 25 2025

OHC077-252154-
/O.EXP.KCLE.SV.W.0129.000000T0000Z-250625T2145Z/
Huron OH-
544 PM EDT Wed Jun 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HURON COUNTY WILL
EXPIRE AT 545 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4125 8283 4126 8277 4115 8256 4112 8259
      4105 8269 4106 8283 4109 8284
TIME...MOT...LOC 2144Z 313DEG 10KT 4113 8278 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:22 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 25, 4:22 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
422 PM EDT Wed Jun 25 2025

.SYNOPSIS...
A stationary front over the area will lift north as a warm front on
Thursday. Low pressure will track northeast across the Central Great
Lakes Thursday night through Friday night, pulling this boundary
back south as a cold front. The frontal boundary will stall over
Central Ohio over the weekend with a stronger cold front pushing
south across the area Monday night.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Showers and thunderstorms have filled in this afternoon generally
along and south of Route 30 where the boundary resides and along the
northern periphery of a broad upper level ridge. This surface
boundary extends northwest to Toledo while northerly flow downwind
of Lake Erie is evident on satellite imagery little with cumulus in
the lake shadow farther east. Have lowered pops from North Central
Ohio to Northwest Pennsylvania this evening while thunderstorms are
still expected to fill in westwards towards Findlay and Bowling
Green over the next few hours. Thunderstorms that have developed
this afternoon and are producing heavy rainfall with freezing levels
around 13.5kft and rainfall rates of 2-4" per hour. Observed
rainfall looks to range from 0.5-1.25 inch across portions of Morrow
and Knox Counties. A localized severe weather threat remains across
mainly northwest and central Ohio given ML CAPE values over 2000
J/kg and DCAPE around 900 J/kg and steep low level lapse rates. With
limited flow, the severe weather threat is mainly in the form of wet
microbursts. Will also need to monitor for any training or back
building that could result in localized flooding. Expecting a
considerable downtrend to convection after sunset with few if any
storms left by midnight.

Low pressure is expected to move into southern Wisconsin by morning
and expecting to see the stalled boundary overhead start to lift
back north. Can not rule out a stray thunderstorm Thursday morning
in NW Ohio or towards Lake Erie, or possibly in the eastern fringes
of the forecast area where better mid-level moisture looks to be
present. Although forcing will be weak again, the expectation is for
scattered to numerous showers and thunderstorms to expand during the
mid to late afternoon with ML CAPE of 2000-2500 J/kg developing
again. High resolution models indicate better coverage across NW
Ohio and inland areas extending eastward. The nature of the
convection will be similar to today with moderate instability, weak
shear, and locally heavy rain. Temperatures will range from upper
80s in PA to near 90 in NW Ohio with heat index back into the upper
90s in NW Ohio. It is possible a portion of the area may need at
Heat Advisory but with uncertainty given this area will also see the
greater coverage of showers and thunderstorms.  Overnight lows
remain warm with several areas not dropping below 70 degrees.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
We start the day on Friday in the warm sector as low pressure tracks
across northern lower Michigan into southern Ontario. The heat
continues with most of the area experiencing heat index values in
the upper 90s again. The associated cold front will settle south
into the area and provide a focus for good coverage of showers and
thunderstorms late afternoon into the evening. There is a bit more
shear but also the potential for training of storms along this
boundary into the overnight. Precipitable water values are near
2 inches along that front and will need to monitor the
potential for locally heavy rainfall into Friday night. This
boundary settles south to Central Ohio on Saturday and the
higher pops shift southward with time. Northern areas start to
see some relief from the heat with temperatures dropping back
into the low to mid 80s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Sunday is expected to be the drier day of the weekend as the
boundary moves south with high pressure building in from the
north. Will hold onto some low chance pops with uncertainty in
the placement of the boundary but these will likely trend
downward. Warm front lifts back north again Sunday night with a
stronger front finally pushing south across the area late
Monday. We finally have a more substantial trough push through
the eastern Great Lakes, ushering in high pressure for late
Tuesday into Wednesday. Humidity values finally drop off behind
this front with dewpoints into the low 60s.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
A stationary boundary will continue to be draped over Northern
and Central Ohio through the TAF period and as a result diurnal
thunderstorms and showers have began to pop up from KFDY east
to KYNG and points south. Thunderstorms will not be too
organized and should stay on the weaker side while staying
generally stationary. Opted for a TEMPO group to account for
non-VFR thunderstorm conditions over the majority of the
terminals, with the exception of KCLE and KERI as they should be
far enough north of the boundary. If thunderstorms do move over
terminals, there will be the chance for erratic gusts and
reduced visibilites for a short period of time. Thunderstorm
chances should end around sunset or shortly after around
21Z-23Z. Overnight, there will be chance for non-VFR visibility
as patchy areas of BR develop lasting into the morning hours
from 04Z-13Z. This will mainly be concentrated in the areas that
saw precipitation this afternoon/evening. There will be another
chance for diurnal thunderstorms and shower tomorrow afternoon
that could bring non-VFR conditions to the majority of
terminals.

Winds outside of thunderstorms will continue to be light and
variable through early tomorrow morning then start to shift to
be predominantly out of the south to southwest.

Outlook...Non-VFR possible in scattered afternoon and evening
showers and thunderstorms through this weekend.

&&

.MARINE...
Winds will continue to be light and variable, under 10 kts, as a
frontal boundary moves slowly to south of Lake Erie through Thursday
night. Friday, a weak low pressure system will move across the Great
Lakes and winds will become more predominately south and
easterly around 5-10 kts. As the low pressure system moves
across Lake Erie throughout the day Friday, winds will shift to
be out of the southwest around 10-15 kts. Waves will be
generally 2 ft or less through the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...10
NEAR TERM...10
SHORT TERM...10
LONG TERM...10
AVIATION...23
MARINE...23
Hazardous weather outlook, Jun 25, 3:33 AM EDT, 13 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
333 AM EDT Wed Jun 25 2025

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-260745-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
333 AM EDT Wed Jun 25 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are likely this afternoon. A few
storms may produce localized heavy rainfall and isolated damaging
wind gusts.

Heat indices may briefly reach the mid to upper 90s this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices may briefly reach the mid to upper 90s during the
afternoon Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ061-142>149-162>169-260745-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
333 AM EDT Wed Jun 25 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are possible this afternoon. A
few storms may produce localized heavy rainfall and strong wind
gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

In the hours before

Special weather statement, Jun 25, 2:37 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
237 PM EDT Wed Jun 25 2025

OHZ047-251930-
Knox OH-
237 PM EDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT KNOX COUNTY THROUGH 330 PM
EDT...

At 237 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sparta, or 11 miles west of Mount Vernon, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mount Vernon, Fredericktown, Gambier, Utica, Centerburg, Danville,
Martinsburg, and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4024 8248 4027 8248 4027 8274 4028 8275
      4035 8274 4035 8265 4049 8263 4045 8218
      4024 8220
TIME...MOT...LOC 1837Z 283DEG 16KT 4040 8269

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Sullivan
Local storm report, Jun 25, 2:57 PM EDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
257 PM EDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Tstm Wnd Dmg     West Salem              40.97N 82.11W
06/24/2025                   Wayne              OH   Trained Spotter

            Delayed report. Trees damaged in West Salem.
            Time estimated via radar.

&&
Special weather statement, Jun 25, 3:49 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
349 PM EDT Wed Jun 25 2025

OHZ031-032-038-252030-
Holmes OH-Stark OH-Wayne OH-
349 PM EDT Wed Jun 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN STARK...SOUTHEASTERN
WAYNE AND NORTHEASTERN HOLMES COUNTIES THROUGH 430 PM EDT...

At 349 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Wooster to near Minerva.
Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Canton, Massillon, Louisville, Minerva, Brewster, Navarre, Dalton,
Waynesburg, East Sparta, Wilmot, Mount Eaton, East Canton, Apple
Creek, Beach City, Meyers Lake, Hills And Dales, Robertsville, Mount
Hope, and Perry Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4082 8190 4085 8109 4073 8109 4072 8124
      4065 8124 4065 8143 4066 8146 4063 8167
      4062 8167 4062 8183
TIME...MOT...LOC 1949Z 320DEG 19KT 4075 8183 4076 8117

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Local storm report, Jun 25, 4:05 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
405 PM EDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     3 SSW Danville          40.40N 82.28W
06/25/2025                   Knox               OH   911 Call Center

            Several reports of downed trees in
            powerlines in the eastern and northeastern
            portions of Knox County.

&&

JS
Special weather statement, Jun 25, 4:19 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
419 PM EDT Wed Jun 25 2025

OHZ010-019-020-030-031-252100-
Huron OH-Medina OH-Lorain OH-Wayne OH-Ashland OH-
419 PM EDT Wed Jun 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN HURON...SOUTHERN
MEDINA...NORTHERN ASHLAND...NORTHWESTERN WAYNE AND SOUTHWESTERN
LORAIN COUNTIES THROUGH 500 PM EDT...

At 418 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Willard to West Salem.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Medina, Wadsworth, Rittman, Wellington, Lodi, New London, Creston,
West Salem, Chippewa Lake, Sullivan, Seville, Penfield, Greenwich,
Westfield Center, Spencer, North Fairfield, Gloria Glens Park,
Burbank, Rochester, and Chippewa-On-The-Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4119 8220 4113 8185 4099 8169 4093 8206
      4100 8247 4109 8275 4115 8273
TIME...MOT...LOC 2018Z 256DEG 35KT 4114 8267 4097 8208

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Special weather statement, Jun 25, 4:55 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
455 PM EDT Wed Jun 25 2025

OHZ018-019-252145-
Seneca OH-Huron OH-
455 PM EDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN HURON AND EASTERN SENECA
COUNTIES THROUGH 545 PM EDT...

At 455 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Bellevue, or 14 miles east of Tiffin, moving
southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Norwalk, Bellevue, Willard, Plymouth, Monroeville, Attica, North
Fairfield, and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4126 8296 4125 8284 4128 8284 4129 8273
      4114 8249 4099 8256 4100 8293
TIME...MOT...LOC 2055Z 308DEG 23KT 4118 8292

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:18 PM EDTSpecial Weather StatementCLEHuron42 min
Jun 24, 8:26 PM EDTSpecial Weather StatementCLEStark49 min
Jun 24, 8:46 PM EDTSpecial Weather StatementCLECrawford44 min
Jun 24, 8:55 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain50 min
Jun 24, 9:23 PM EDTSpecial Weather StatementCLERichland52 min
Jun 24, 9:33 PM EDTSpecial Weather StatementCLEMedina42 min
Jun 24, 9:46 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne44 min
Jun 24, 10:10 PM EDTSpecial Weather StatementCLECuyahoga50 min
Jun 24, 10:29 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne16 min
Jun 24, 10:34 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Summit41 min
Jun 24, 11:04 PM EDTSpecial Weather StatementCLEGeauga41 min
Jun 25, 1:28 PM EDTSpecial Weather StatementCLEMarion32 min
Jun 25, 2:02 PM EDTSpecial Weather StatementCLEMorrow28 min
Jun 25, 2:10 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow50 min
Jun 25, 2:37 PM EDTSpecial Weather StatementCLEKnox53 min
Jun 25, 3:14 PM EDTSevere Thunderstorm WarningCLEKnox46 min
Jun 25, 3:16 PM EDTSpecial Marine WarningCLE59 min
Jun 25, 3:28 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox47 min
Jun 25, 3:49 PM EDTSpecial Weather StatementCLEStark41 min
Jun 25, 4:19 PM EDTSpecial Weather StatementCLEHuron, Medina41 min
Jun 25, 4:25 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland, Wayne50 min
Jun 25, 4:55 PM EDTSpecial Weather StatementCLEHuron50 min
Jun 25, 5:47 PM EDTSpecial Weather StatementCLESeneca43 min
Jun 25, 6:06 PM EDTSevere Thunderstorm WarningCLESeneca39 min
Jun 25, 6:49 PM EDTSpecial Weather StatementCLESeneca41 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.